Uniqueness for the two-dimensional semiconductor equations in case of high carrier densities.
Mathematische Zeitschrift, Tome 213 (1993) no. 1, pp. 523-530
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Fermi-Dirac statistics, a priori estimates, uniqueness, drift-diffusion models, carrier transport in semiconductor devices, spatially two- dimensional problems, mixed boundary conditions
@article{MZ_1993__213_1_174544,
author = {K. Gr\"oger and J. Rehberg},
title = {Uniqueness for the two-dimensional semiconductor equations in case of high carrier densities.},
journal = {Mathematische Zeitschrift},
pages = {523--530},
year = {1993},
volume = {213},
number = {1},
zbl = {0790.35049},
url = {http://geodesic.mathdoc.fr/item/MZ_1993__213_1_174544/}
}
TY - JOUR AU - K. Gröger AU - J. Rehberg TI - Uniqueness for the two-dimensional semiconductor equations in case of high carrier densities. JO - Mathematische Zeitschrift PY - 1993 SP - 523 EP - 530 VL - 213 IS - 1 UR - http://geodesic.mathdoc.fr/item/MZ_1993__213_1_174544/ ID - MZ_1993__213_1_174544 ER -
K. Gröger; J. Rehberg. Uniqueness for the two-dimensional semiconductor equations in case of high carrier densities.. Mathematische Zeitschrift, Tome 213 (1993) no. 1, pp. 523-530. http://geodesic.mathdoc.fr/item/MZ_1993__213_1_174544/